Cookies?
Library Header Image
LSE Research Online LSE Library Services

On Markovian short rates in term structure models driven by different jump-diffusion processes

Gapeev, Pavel V. and Küchler, U. (2006) On Markovian short rates in term structure models driven by different jump-diffusion processes. Statistics and Decisions, 24 (2). pp. 255-271. ISSN 0721-2631

Full text not available from this repository.
Identification Number: 10.1524/stnd.2006.24.2.255
Item Type: Article
Official URL: http://www.atypon-link.com/OLD/loi/stnd
Additional Information: © 2006 Oldenbourg
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 29 Jan 2008
Last Modified: 01 Oct 2010 08:49
URI: http://eprints.lse.ac.uk/id/eprint/3222

Actions (login required)

View Item View Item